# SDR C2XA09RI036

- Difficulty date: March 20, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 18,064 hours, 9,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12402
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND BOTH AFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  MX REMOVED AND REPLACED BATTERY CHARGER NR 4 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
